Control by linear systems with variable parameters
Doklady Akademii Nauk, Tome 155 (1964) no. 1, pp. 61-64
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_155_1_a15,
author = {B. N. Petrov and S. V. Emel'yanov and N. E. Kostyleva},
title = {Control by linear systems with variable parameters},
journal = {Doklady Akademii Nauk},
pages = {61--64},
year = {1964},
volume = {155},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_155_1_a15/}
}
B. N. Petrov; S. V. Emel'yanov; N. E. Kostyleva. Control by linear systems with variable parameters. Doklady Akademii Nauk, Tome 155 (1964) no. 1, pp. 61-64. http://geodesic.mathdoc.fr/item/DAN_1964_155_1_a15/